# SDR SWAA2024052076303

- Difficulty date: April 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,821 hours, 28,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Rbl 7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED BS540 AND RBL7 AT AIR CONDITIONING BAY 2024-259286<[01] REPLACED BRACKET LOCATED BS540 AND RBL7 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED BRACKET LOCATED BS540 AND RBL7 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SIGN OFFS BELOW.
